Lymph gland and swollen feet?

Hi, I'm from the netherlands so excuse me if I don't use the correct words. I was diagnosed 7 weeks ago. It started with severe pain in one of my lymph glands in my right groin. High fever and then the rash. At first the doctors thought it was a bacterial infection, and gave me antibiotics. Later on my feet were swollen like a balloon. I thought it might be a reaction to antibiotics but maybe others have had the same symptom?

after 2 weeks they found it was sweets and i got prednison for 5 days. Am feeling a lot better now and back to work but tierd all the time. Struggeling with knowing when to rest and when to be active. I love playing tennis but after starting again I feel that my groins are sensetive again. Should I stop playing?

1 Reply

oldestnewest
  • Hi Itgroten, Sweet's syndrome itself doesn't normally cause problems with the lymph glands. However, it commonly causes joint pain and swelling which is perhaps why your feet are swollen. Prednisone can also cause swollen feet as a result of fluid retention.

    Sweet's syndrome can sometimes develop secondary to infection and autoimmune disease, e.g. rheumatoid arthritis and lupus. Swollen lymph glands can sometimes be a symptom of these conditions. If you continue to have a problem with swollen lymph glands you need to tell your doctor.

    Unfortunately, tiredness/exhaustion is also another common symptom of Sweet's syndrome.

    If your groin is still sensitive it's probably not a good idea to play tennis until things settle down.

    Shell.